Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




6 Publications

2022 | Journal Article | IST-REx-ID: 11186 | OA
Large deviations in random latin squares
M.A. Kwan, A. Sah, M. Sawhney, Bulletin of the London Mathematical Society (2022).
View | DOI | Download Published Version (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11443 | OA
Extension complexity of low-dimensional polytopes
M.A. Kwan, L. Sauermann, Y. Zhao, Transactions of the American Mathematical Society 375 (2022) 4209–4250.
View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11706 | OA
Asymmetric Ramsey properties of random graphs involving cliques and cycles
A. Liebenau, L. Mattos, W. Mendonca dos Santos, J. Skokan, Random Structures and Algorithms (2022).
View | DOI | Download Published Version (ext.)
 
2022 | Conference Paper | IST-REx-ID: 11145 | OA
List-decodability with large radius for Reed-Solomon codes
A. Ferber, M.A. Kwan, L. Sauermann, in:, 62nd Annual IEEE Symposium on Foundations of Computer Science, IEEE, 2022, pp. 720–726.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 10775 | OA
List-decodability with large radius for Reed-Solomon codes
A. Ferber, M.A. Kwan, L. Sauermann, IEEE Transactions on Information Theory 68 (2022) 3823–3828.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11740 | OA
Phase transition in cohomology groups of non-uniform random simplicial complexes
O. Cooley, N. Del Giudice, M. Kang, P. Sprüssel, Electronic Journal of Combinatorics 29 (2022).
View | Files available | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed